Approximate Equilibria with Bounds Independent of Preferences
AbstractWe prove the existence of approximate equilibria in exchange economies, giving bounds on the excess demand in terms of the number of traders and norms of the endowments, but independent of the preferences.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Cowles Foundation for Research in Economics, Yale University in its series Cowles Foundation Discussion Papers with number 595.
Length: 5 pages
Date of creation: Jun 1981
Date of revision:
Publication status: Published in Review of Economic Studies (July 1982), 49(3): 473-475
Contact details of provider:
Postal: Yale University, Box 208281, New Haven, CT 06520-8281 USA
Phone: (203) 432-3702
Fax: (203) 432-6167
Web page: http://cowles.econ.yale.edu/
More information through EDIRC
Postal: Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
Other versions of this item:
- Anderson, Robert M & Khan, M Ali & Rashid, Salim, 1982. "Approximate Equilibria with Bounds Independent of Preferences," Review of Economic Studies, Wiley Blackwell, vol. 49(3), pages 473-75, July.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hildenbrand, Werner & Schmeidler, David & Zamir, Shmuel, 1973.
"Existence of Approximate Equilibria and Cores,"
Econometric Society, vol. 41(6), pages 1159-66, November.
- Starr, Ross M, 1969. "Quasi-Equilibria in Markets with Non-Convex Preferences," Econometrica, Econometric Society, vol. 37(1), pages 25-38, January.
- Khan, M. Ali, 1975. "Some approximate equilibria," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 63-86, March.
- Anderson, Robert M., 2010. "Core allocations and small income transfers," Journal of Mathematical Economics, Elsevier, vol. 46(4), pages 373-381, July.
- M. Ali Khan, 2007.
2007:15, Pakistan Institute of Development Economics.
- Khan, M. Ali Khan, 2007. "Perfect Competition," MPRA Paper 2202, University Library of Munich, Germany.
- D'Agata, Antonio, 2012. "Existence of an exact Walrasian equilibrium in nonconvex economies," Economics - The Open-Access, Open-Assessment E-Journal, Kiel Institute for the World Economy, vol. 6(12), pages 1-16.
- M. Ali Khan & Kali P. Rath, 2011. "The Shapley-Folkman Theorem and the Range of a Bounded Measure: An Elementary and Unified Treatment," Economics Working Paper Archive 586, The Johns Hopkins University,Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Glena Ames).
If references are entirely missing, you can add them using this form.